# SDR ASOA2014091911288

- Difficulty date: August 29, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 28,799 hours, 26,453 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27, REPAIR AT BS 333-349 IS CORRODED.  REMOVED AND REPLACED IAW SRM 51-42-06 AND SRM 53-00-03.
